sexologist-icon
Headache and Vomiting
For the last 7-9 Days I have been having continuous headaches and Vomiting sensation regularly. I am on PCOS medicines - Metformin and Yasmin. Other than this, no other medications. No changes. Please help.
20 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vijyaben Patel
Gynecologist 37 yrs exp Ahmedabad

Free 3 day follow up

Chat Now
Hi, most probably your headache and vomiting is due to hyper acidity due to hormone therapy for which you may take bland diet and / or antacids, also frequent diet. Less frequently it can be due to Hypoglycemia as you are on Metformin, so may add little sugar or sweet in food.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.